# SDR UIEA2018011600076

- Difficulty date: January 13, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,461 hours, 10,130 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Sensor
- Part number: 415G2651
- Part serial: K057585
- Condition: Faulted
- Location: Duct Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE SENSOR M1843 FAULTY.  REMOVED AND REPLACED THE DUCT PRESSURE SENSOR IAW AMM 36-21-08. OPS CHECKED NORMAL.
